# SDR P5CA9900234

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND RIGHT HAND WING UPPER SKIN OUTER SURFACE AT MID SPAR WL 429 STR 14.  CORROSION REMOVED PER SRM 51-10-01, WITHIN SRM LIMITS 57-30-01.  TREATED AREA PER SRM 51-10-02.
